# SDR QR9R2023071400001

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720739247
- Aircraft time: 4,038 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED THE HEADREST ASSEMBLY WAS BROKEN AND COMPLETELY DETACHED FROM SEAT. REMOVED AND REPLACED HEADREST ASSEMBLY.
